MathSciNet Relay Station
MathSciNet bibliographic data
MR2186991 (2007d:11071) 11G50 (11G05 14G05)
Ih, Su-Ion Height uniformity for integral points on elliptic curves. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1657–1675 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement